MathSciNet Relay Station
MathSciNet bibliographic data
MR2016696 (2004k:37163) 37K65 (22E65 35A30 35B25 58B25 58D05)
Constantin, Adrian; Kolev, Boris Geodesic flow on the diffeomorphism group of the circle. Comment. Math. Helv. 78 (2003), no. 4, 787–804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement